# SDR N6WA2013022102

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 20,264 hours, 14,335 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Insulator
- Condition: Damaged
- Location: Overheat Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT BLEED DUCT MASTER CAUTION MESSAGE. FOUND DAMAGED CERAMIC INSULATOR AT JUNCTION BETWEEN MT 139 AND MT 202.  R & R SAID ISOLATOR IAW CMM 26-14-14. OPS CHECK FOR LOOP "A" ONLY GOOD.
